MAUDE Adverse Event Report: DEPUY MITEK LLC US ORTHOCORD VIOLET W/MO7 TAPRNDL * PK/12; POLYDIOXANONE SUTURE

DEPUY MITEK LLC US ORTHOCORD VIOLET W/MO7 TAPRNDL * PK/12; POLYDIOXANONE SUTURE
Model Number 223104
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported by affiliate via email that during procedure the orthocord violet w/mo7 taprndl * pk/12 suture thread was disassembled from the needle.The procedure was completed by passing another suture which it has worked correctly.No patient consequences or surgical delay reported.The device is not available to be returned for evaluation.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: correction: d3, g1: the manufacturer name, manufacturer contact facility name, and manufacturing site name have all been updated to reflect the correct information.Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (6l00244), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot: a manufacturing record evaluation was performed for the finished device lot number (6l00244), and no non-conformances were identified.

Common Device Name
POLYDIOXANONE SUTURE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9873866
Report Number1221934-2020-00963
Device Sequence Number19803702
Product Code NEW
UDI-Device Identifier10886705008759
UDI-Public10886705008759
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K040004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number223104
Device Catalogue Number223104
Device Lot Number6L00244
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date03/24/2020
Supplement Report FDA Received Date04/08/2020
Patient Sequence Number1